| Catalog Number |
106697 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the access line of a prismaflex m100 set was observed to have a loose connection at the filter and leaked during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h6, h11.H11: the device was available for evaluation.Visual inspection of the actual sample showed that the set access post pump line was disconnected from the filter screwed connector, which allowed the reported leakage.A non homogenous mark of solvent was visible on the tubing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the disconnection was determined to be related to the inadequate volume of solvent applied to the product during the manufacturing assembly process.Should additional relevant information become available, a supplemental report will be submitted.